Variation Independent Parameterizations of Multivariate Categorial Distributions

W.P. Bergsma, T. Rudas

Research output: Chapter in Book/Report/Conference proceedingChapterScientific

Original languageEnglish
Title of host publicationDistributions with given Marginals and Statistical Modeling
EditorsC.M. Cuadras, J. Fortiana, J.A. Rodriguez-Lallena
Place of PublicationDordrecht
PublisherKluwer Academic Publishers
Pages21-28
Number of pages272
ISBN (Print)1402009143
Publication statusPublished - 2002

Cite this

Bergsma, W. P., & Rudas, T. (2002). Variation Independent Parameterizations of Multivariate Categorial Distributions. In C. M. Cuadras, J. Fortiana, & J. A. Rodriguez-Lallena (Eds.), Distributions with given Marginals and Statistical Modeling (pp. 21-28). Dordrecht: Kluwer Academic Publishers.
Bergsma, W.P. ; Rudas, T. / Variation Independent Parameterizations of Multivariate Categorial Distributions. Distributions with given Marginals and Statistical Modeling. editor / C.M. Cuadras ; J. Fortiana ; J.A. Rodriguez-Lallena. Dordrecht : Kluwer Academic Publishers, 2002. pp. 21-28
@inbook{0275bcd670ea41fdb7080c25814187a3,
title = "Variation Independent Parameterizations of Multivariate Categorial Distributions",
author = "W.P. Bergsma and T. Rudas",
note = "Pagination: 272",
year = "2002",
language = "English",
isbn = "1402009143",
pages = "21--28",
editor = "C.M. Cuadras and J. Fortiana and J.A. Rodriguez-Lallena",
booktitle = "Distributions with given Marginals and Statistical Modeling",
publisher = "Kluwer Academic Publishers",
address = "Netherlands",

}

Bergsma, WP & Rudas, T 2002, Variation Independent Parameterizations of Multivariate Categorial Distributions. in CM Cuadras, J Fortiana & JA Rodriguez-Lallena (eds), Distributions with given Marginals and Statistical Modeling. Kluwer Academic Publishers, Dordrecht, pp. 21-28.

Variation Independent Parameterizations of Multivariate Categorial Distributions. / Bergsma, W.P.; Rudas, T.

Distributions with given Marginals and Statistical Modeling. ed. / C.M. Cuadras; J. Fortiana; J.A. Rodriguez-Lallena. Dordrecht : Kluwer Academic Publishers, 2002. p. 21-28.

Research output: Chapter in Book/Report/Conference proceedingChapterScientific

TY - CHAP

T1 - Variation Independent Parameterizations of Multivariate Categorial Distributions

AU - Bergsma, W.P.

AU - Rudas, T.

N1 - Pagination: 272

PY - 2002

Y1 - 2002

M3 - Chapter

SN - 1402009143

SP - 21

EP - 28

BT - Distributions with given Marginals and Statistical Modeling

A2 - Cuadras, C.M.

A2 - Fortiana, J.

A2 - Rodriguez-Lallena, J.A.

PB - Kluwer Academic Publishers

CY - Dordrecht

ER -

Bergsma WP, Rudas T. Variation Independent Parameterizations of Multivariate Categorial Distributions. In Cuadras CM, Fortiana J, Rodriguez-Lallena JA, editors, Distributions with given Marginals and Statistical Modeling. Dordrecht: Kluwer Academic Publishers. 2002. p. 21-28